# SDR AWXA200600433

- Difficulty date: February 3, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N8722
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C11 CHECK DISCOVERED LEVEL 2 CORROSION LOCATED ON SILL (DECK PLATE) AT BS 1661+2 INCHES AND BL 57R.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-00-51-1A.  MAINTENANCE REMOVED DAMAGED AREA IAW BOEING 757-200 51-70-11-0G.  FABRICATED REPAIR ANGLE, CHANNEL AND FILLERS IAW BOEING 757-200 SRM 51-70-11-0G.  INSTALLED FABRICATED REPAIR PARTS ON SILL (DECK PLATE) FROM BS 1661 TO BS 1681.8 AND BL 57R IAW BOEING 757-200 SRM 51-70-11-0G.
